# SDR 99ZZZM299

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5521981
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING REMAINS ON IN ARM POSITION WITH A/C POWER ON LINE AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  CYCLED SWITCH TO OFF AND REPLACED EMERGENCY LIGHT BATTERY PACKS PER B737 CHAPTER 33 AND OPERATIONAL CHECK NORMAL.  (M)
